# SDR SWIA202054432

- Difficulty date: October 28, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Cabin Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LBL 27 TO 36 FLOOR BEAM STRAP IS CORRODED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED LT FLOOR BEAM STRAP AT FS 559 LBL 27 TO 36, IAW CRJ-200 SRM.
